REAL

On some algebraic properties of generalized groups

Adeniran, J. O. and Akinmoyewa, J. T. and Solarin, A. R. T. and Jaiyeola, T. G. (2011) On some algebraic properties of generalized groups. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 27 (1). pp. 23-30. ISSN 0866-0174

[img]
Preview
Text
amapn27_03.pdf

Download (115kB) | Preview

Abstract

Some results that are true in classical groups are investigated in generalized groups and are shown to be either generally true in generalized groups or true in some special types of generalized groups. Also, it is shown that a Bol groupoid and a Bol quasigroup can be constructed using a non-abelian generalized group.

Item Type: Article
Uncontrolled Keywords: generalized groups
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: Zsolt Baráth
Date Deposited: 02 Feb 2024 10:25
Last Modified: 02 Feb 2024 10:25
URI: http://real.mtak.hu/id/eprint/187153

Actions (login required)

Edit Item Edit Item